# SDR FDEA201003090682

- Difficulty date: March 9, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 60,845 hours, 14,595 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING - UPPER PYLON BOX OTBD LOWER EDGE FOUND CRACKED.
